# SDR CALA2013082690760

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 54,598 hours, 21,888 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS MICROPHONE HOT AT ALL TIMES.  SWAPPED FIRST OFFICERS AUDIO CONTROL PANEL WITH 3RD OBSERVERS AUDIO CONTROL PANEL.  REPLACED AUDIO CONTROL PANEL.
